# SDR SWIA2019120246803

- Difficulty date: December 2, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 34,902 hours, 25,507 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932113
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

LEST WINDSHIELD CRACKED IN FLIGHT.   FLIGHT 3289    CLOSED    THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 19994297 WITH THE FOLLOWING CORRECTIVE ACTION: "REMOVED AND REPLACED LH WINDSHIELD IAW TASK CARD. OPS CHECK GOOD NO LEAKS NOTED."
